# SDR DALA2024090908876

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 91,312 hours, 11,906 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Turnbuckle
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3305 - ATB - DUE TO L/G ECAM FAULT AND GEAR NOT RETRACTING WHEN SELECTED UP. CORRECTIVE ACTION: ADJUSTED LT MLG SHORTENING MECHANISM TURNBUCKLE. PERFORMED GEAR SWING. NO FAULTS. ALL GEAR RETRACT PROPERLY. (5890558)
